# SDR IPXA09555591

- Difficulty date: April 8, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 26,021 hours, 18,069 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1055
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CORROSION AROUND SCREW HOLE AT BS 1055 LBL10-15, WL208 ON PANEL SUPPORT.  REPLACED PANEL SUPPORT TEE IAW SRM 53-00-51-1A, SRM51-40-05-0G.
